# SDR CALA2022080301953

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041822000
- Condition: Corroded
- Location: Bet Fr63-Fr64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-4-6175 AFT CARGO COMP STR 42L BET FR63-FR64 HAS CORROSIO N() AFT CARGO STR 42L BET FR60-FR64 WAS REMOVED AND MANFACTURED NEW STR IAW AIRBUS DRAWING 17D53470418 AND INSTALLED IAW SRM 51-42-1 1, D53473045. EMP# V936191 WORK ACCOMPLISHED AT ST ENGINEERING A EROSAPCE OF MOBILE AT BFM ON NR# 34955.
